A Convergence Analysis of the Numerical Method for a Singularly Perturbed Periodical Boundary Value Problem


Çakır M., Amirali İ., Kudu M., Amiraliyev G. M.

Journal of Mathematics and Computer Science, vol.16, pp.248-255, 2016 (ESCI)

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2016
  • Journal Name: Journal of Mathematics and Computer Science
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.248-255
  • Van Yüzüncü Yıl University Affiliated: Yes